# SDR SWIA201332783

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,505 hours, 38,816 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR FILLED COCKPIT AND CABIN ON DESCENT.  (FLT 7399)  REPLACED P2.5/P3 PRESSURE SWITCH IAW AMM OPS CHECK GOOD, OPERATED PACKS FOR SEVERAL MINUTES NO UNUSUAL SMELLS.  INSPECTED ELECTRICAL COMPONENTS IN COCKPIT WITH NO DEFECTS NOTED.  P/N- 1103P273
